{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2023,10,4]],"date-time":"2023-10-04T06:41:16Z","timestamp":1696401676862},"reference-count":17,"publisher":"Wiley","issue":"3","license":[{"start":{"date-parts":[[2015,3,27]],"date-time":"2015-03-27T00:00:00Z","timestamp":1427414400000},"content-version":"vor","delay-in-days":26,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":["onlinelibrary.wiley.com"],"crossmark-restriction":true},"short-container-title":["J of Digest Diseases"],"published-print":{"date-parts":[[2015,3]]},"abstract":"<jats:p>Although there have been reports on telbivudine\u2010induced myopathy and creatine kinase (<jats:styled-content style=\"fixed-case\">CK<\/jats:styled-content>) elevation, few reports focus on its effect on hyperlactatemia in patients with chronic hepatitis <jats:styled-content style=\"fixed-case\">B (CHB)<\/jats:styled-content>. Here we reported a case of hyperlactatemia during telbivudine treatment. A 26\u2010year\u2010old <jats:styled-content style=\"fixed-case\">C<\/jats:styled-content>hinese man had been receiving telbivudine for <jats:styled-content style=\"fixed-case\">CHB<\/jats:styled-content> since <jats:styled-content style=\"fixed-case\">J<\/jats:styled-content>uly 2011, with a <jats:styled-content style=\"fixed-case\">CK<\/jats:styled-content> level of 68\u2009U\/L before the antiviral therapy. After 3 months he felt muscular weakness in both upper and lower extremities. A check in the local clinic found his <jats:styled-content style=\"fixed-case\">CK<\/jats:styled-content> level was increased to 222\u2009U\/L (upper limit of normal 170\u2009U\/L). However, he did not visit his doctor or stop the telbivudine treatment until he felt myalgia throughout his body. By this time his <jats:styled-content style=\"fixed-case\">CK<\/jats:styled-content> level had increased to 4151\u2009U\/L. Even after the withdrawal of telbivudine, his myalgia was exacerbated and his <jats:styled-content style=\"fixed-case\">CK<\/jats:styled-content> level was decreased extremely slowly. His constant myolysis developed into hyperlactatemia and he finally recovered after successful venovenous hemodiafiltration. The findings in this patient suggest that telbivudine may lead to high<jats:styled-content style=\"fixed-case\"> CK<\/jats:styled-content> levels and hyperlactatemia may occur if telbivudine is not discontinued immediately when <jats:styled-content style=\"fixed-case\">CK<\/jats:styled-content> levels are clearly increased. Moreover, we emphasized that serum <jats:styled-content style=\"fixed-case\">CK<\/jats:styled-content> and lactate levels should be monitored closely during treatment with telbivudine in patients with CHB.<\/jats:p>","DOI":"10.1111\/1751-2980.12173","type":"journal-article","created":{"date-parts":[[2014,7,7]],"date-time":"2014-07-07T08:52:47Z","timestamp":1404723167000},"page":"164-167","update-policy":"http:\/\/dx.doi.org\/10.1002\/crossmark_policy","source":"Crossref","is-referenced-by-count":5,"title":["Continuous venovenous hemodiafiltration for hyperlactatemia caused by telbivudine in a patient with chronic hepatitis <scp>B<\/scp>: A case report and update review"],"prefix":"10.1111","volume":"16","author":[{"given":"Yan Hong","family":"Wang","sequence":"first","affiliation":[{"name":"Department of Medical Intensive Care Unit The Third Affiliated Hospital of Sun Yat\u2010Sen University  Guangzhou Guangdong Province China"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ben Quan","family":"Wu","sequence":"additional","affiliation":[{"name":"Department of Medical Intensive Care Unit The Third Affiliated Hospital of Sun Yat\u2010Sen University  Guangzhou Guangdong Province China"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hui","family":"Liu","sequence":"additional","affiliation":[{"name":"Department of Medical Intensive Care Unit The Third Affiliated Hospital of Sun Yat\u2010Sen University  Guangzhou Guangdong Province China"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2015,3,27]]},"reference":[{"key":"e_1_2_5_2_1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2893.2010.01412.x"},{"key":"e_1_2_5_3_1","doi-asserted-by":"publisher","DOI":"10.1007\/s11096-012-9633-3"},{"key":"e_1_2_5_4_1","doi-asserted-by":"publisher","DOI":"10.1186\/1743-422X-7-323"},{"key":"e_1_2_5_5_1","doi-asserted-by":"publisher","DOI":"10.1053\/j.gastro.2008.10.026"},{"key":"e_1_2_5_6_1","doi-asserted-by":"publisher","DOI":"10.1002\/hep.22075"},{"key":"e_1_2_5_7_1","doi-asserted-by":"publisher","DOI":"10.3748\/wjg.14.3549"},{"key":"e_1_2_5_8_1","doi-asserted-by":"publisher","DOI":"10.1002\/hep.23346"},{"key":"e_1_2_5_9_1","doi-asserted-by":"publisher","DOI":"10.1097\/MCG.0b013e31819c3945"},{"key":"e_1_2_5_10_1","doi-asserted-by":"publisher","DOI":"10.1517\/13543784.14.4.511"},{"key":"e_1_2_5_11_1","doi-asserted-by":"publisher","DOI":"10.1002\/hep.22885"},{"key":"e_1_2_5_12_1","first-page":"119","article-title":"Antiviral beta\u2010L\u2010nucleosides specific for hepatitis B virus infection","volume":"12","author":"Standring DN","year":"2001","journal-title":"Antivir Chem Chemother"},{"key":"e_1_2_5_13_1","doi-asserted-by":"publisher","DOI":"10.3748\/wjg.v19.i33.5575"},{"key":"e_1_2_5_14_1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1755-6686.2011.00209.x"},{"key":"e_1_2_5_15_1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1525-139X.2006.00123.x"},{"key":"e_1_2_5_16_1","first-page":"39","article-title":"Lactic acidosis. Lactic acidosis associated with metformin use in treatment of type 2 diabetes mellitus","volume":"60","author":"DePalo VA","year":"2005","journal-title":"Geriatrics"},{"key":"e_1_2_5_17_1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1464-5491.2006.01813.x"},{"key":"e_1_2_5_18_1","first-page":"185","article-title":"Reality of severe metformin\u2010induced lactic acidosis in the absence of chronic renal impairment","volume":"66","author":"Bruijstens LA","year":"2008","journal-title":"Neth J Med"}],"container-title":["Journal of Digestive Diseases"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1111%2F1751-2980.12173","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1111\/1751-2980.12173","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,10,3]],"date-time":"2023-10-03T04:37:16Z","timestamp":1696307836000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1111\/1751-2980.12173"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,3]]},"references-count":17,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2015,3]]}},"alternative-id":["10.1111\/1751-2980.12173"],"URL":"https:\/\/doi.org\/10.1111\/1751-2980.12173","archive":["Portico"],"relation":{},"ISSN":["1751-2972","1751-2980"],"issn-type":[{"value":"1751-2972","type":"print"},{"value":"1751-2980","type":"electronic"}],"subject":[],"published":{"date-parts":[[2015,3]]},"assertion":[{"value":"2015-03-27","order":2,"name":"published","label":"Published","group":{"name":"publication_history","label":"Publication History"}}]}}